# SDR ASAA2022080939435

- Difficulty date: August 9, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 29,401 hours, 9,210 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: 38762231
- Condition: Dirty
- Location: Apu Compartment
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA T.C.# 78249000, APU CDU HAS MTX MSG 49-61259 SPEED SENSOR 1 SHOWS OPEN CIRCUIT ON EVERY LEG FOR 15+ LEGS IN MTX HISTORY. GROUNDED - YES. REMOVED APU SPEED SENSOR IAW B737-900 AMM 49-61-21 CLEANED AS REQUIRED. REINSTALLED APU SPEED SENSOR IAW AMM 49-61-21 APU OPERATIONAL CHECK GOOD. LEAK CHECK GOOD, APU BITE CHECK GOOD. SPEED SENSOR FAULT NOT SHOWING ON CURRENT STARTS.
